On groups with a strongly imbedded subgroup having an almost layer-finite periodic part

  • V. I. Senashov

Abstract

We study Shunkov groups with the following condition: the normalizer of any finite nonunit subgroup has an almost layer-finite periodic part. It is proved that such a group has an almost layer-finite periodic part if it has a strongly imbedded subgroup with almost layer-finite periodic part.
Published
25.03.2012
How to Cite
SenashovV. I. “On Groups With a Strongly Imbedded Subgroup Having an Almost Layer-Finite Periodic Part”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 64, no. 3, Mar. 2012, pp. 384-91, http://umj.imath.kiev.ua/index.php/umj/article/view/2583.
Section
Research articles